MAUDE Adverse Event Report: CAREFUSION FINLAND 320 OY VITAL SIGNS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR

CAREFUSION FINLAND 320 OY VITAL SIGNS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Model Number 7000AAO
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The physician noted and she had to pull this through the uterus attached to the fetal scalp and was unable to remove it prior to the surgery.During labor she had placed a second one, and referred to the one she could not remove as the "extra fse." it is unclear who removed it after delivery based on documentation.

Brand Name
VITAL SIGNS
Common Device Name
ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Manufacturer (Section D)
CAREFUSION FINLAND 320 OY
26125 n. riverwoods blvd
mettawa IL 60045
MDR Report Key12048885
Report Number12048885
Device Sequence Number3565560
Product Code HGP
UDI-Device Identifier10885403248962
UDI-Public(01)10885403248962
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/07/2021
Report Date (Section F) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000AAO
Device Catalogue Number7000AAO
Device Lot NumberS13191-F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA
Date Report Sent to FDA06/07/2021